MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON LAUREATE SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON LAUREATE SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065750541
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported that water flow obstruction during cataract surgery with intraocular lens implant.After multiple tests, it took fifteen minutes to pass, delaying the surgery time.The surgery was completed on the same day.There was no patient impact.
 
Additional Manufacturer Narrative
Additional information provided in b.1.B.2.B.5.H.2.And h.11.Additional information received that the event timing was corrected from (during surgery to during calibration) for the event water flow obstruction.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
Additional information received that the event timing was corrected from (during surgery to during calibration) for the event water flow obstruction.

Brand Name
LAUREATE SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21089234
Report Number1644019-2025-00109
Device Sequence Number8732141
Product Code LRO
UDI-Device Identifier00380657505418
UDI-Public(01)00380657505418(17)280930(11)231005(10)16849W
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750541
Device Lot Number16849W
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2024
Supplement Date Received by Manufacturer01/09/2025
Initial Report FDA Received Date01/07/2025
Supplement Report FDA Received Date02/07/2025
Date Device Manufactured10/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LAUREATE WORLD PHACO SYSTEM.
Patient Age71 YR
Patient SexFemale